# SDR RAIA00809025

- Difficulty date: September 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN AIR/GROUND SYSTEM FAIL INDICATION ON THE EICAS DURING CRUISE. MAINT REMOVED AND REPLACED THE NLG PROXIMITY SWITCH SYSTEM. OPS CHECKED GOOD. (K)
